# SDR ASOA06300

- Difficulty date: March 13, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Fuselage
- Component: Water Separator
- Component part number: 7506228
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE CREW REPORTED AN ODOR EMITTING FROM THE PACKS.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT COALESCER BAGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
